# SDR EE4Y2015112400415

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 11,271 hours, 6,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT DOOR CUT OUT SECTION LOWER SEAL REST CORRODED HAS BEEN REPORTED AND MANAGED UNDER NON ROUTINE ITEM A1D208,1-51.  THE PART WAS REPLACED.
